# SDR YENA20120909597

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 22,074 hours, 7,702 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 763A000003
- Part serial: 12903
- Condition: Failed
- Location: Ac Bay
- Part time: 18,066 hours, 6,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 805 JFK-PLS, CREW DECLARED EMERGENCY AND AIRCRAFT RETURN TO JFK DUE TO AIR PACK 1 & 2 FAULT MESSAGE.  PACK 2 TEMP AT 230 C.  REMOVED AND REPLACED 35HH TEMP SENSOR IAW AMM 21-61-12.  OPS CHECK GOOD.
